alexa Ocular hemorrhage possibly the result of HMG-CoA reductase inhibitors.
Pharmaceutical Sciences

Pharmaceutical Sciences

Pharmaceutica Analytica Acta

Author(s): Fraunfelder FW

Abstract Share this page

Abstract This retrospective case series describes the association between ocular hemorrhage and 3-hydroxy-3-methylglutaryl conenzyme A (HMG-CoA) reductase inhibitors (statins). The clinical characteristics of 95 case reports submitted to the World Health Organization (WHO), the Food and Drug Administration, and the National Registry of Drug-Induced Ocular Side Effects are summarized with classification of this ocular side effect according to WHO criteria. The average time to onset of ocular hemorrhage was 300 days with 11 positive dechallenge reports and 2 positive rechallenge cases. Some patients also received medications known to increase bleeding times. From the collected data, ocular hemorrhage is "possibly" due to statin therapy. This article was published in J Ocul Pharmacol Ther and referenced in Pharmaceutica Analytica Acta

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords